Neomol Plus 250mg/5ml Suspension
AED 6.00
Out of stock
SKU
33319828
Neomol Plus 250mg/5ml Suspension
Brands:
Disclaimer: Service is Restricted for the Emirate Of Ajman.
Neomol Plus syrup contains paracetamol as an active ingredient which relieves fever and pain. Neomol Plus syrup can be for children. Contains 250 mg paracetamol for every 5 mL. Pain reliever.